Alert archive / Kentucky / Flash Flood Warnings in 2019
Flash Flood Warning 5, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Feb 7, 2019, 2:59 PM EST for Ohio County, Switzerland County, Indiana; 8 counties in Kentucky; Clermont County, Ohio. It was in force for 2 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 7, 2019, 2:59 PM EST (19:59 UTC)
- Expired
- Feb 7, 2019, 5:18 PM EST
- In force
- 2 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Ohio County, IN, Switzerland County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Pendleton County, KY, Clermont County, OH
The radar
The Cincinnati radar (KILN), 110 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 7, 4:12 PM EST | FLOOD | Warsaw, KY | A FEW ROADS WITH HIGH WATER. |
| Feb 7, 4:30 PM EST | FLASH FLOOD | 4 E Alexandria, KY | INTERSECTION OF ONEONTA ROAD AND TRUESDELL ROAD IS CLOSED DUE TO HIGH WATER |
| Feb 7, 4:40 PM EST | FLASH FLOOD | 3 S New Richmond, KY | ROADS CLOSED DUE TO HIGH WATER, INCLUDING HIGHWAY 10 AND CALIFORNIA CROSSROADS AND ALSO FLATWOODS ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 91 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.0 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 824 m above ground
- 0-6 km bulk shear
- 87 kt
- 0-1 km storm-relative helicity
- 112 m²/s²
- 0-3 km storm-relative helicity
- 207 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
610
WGUS51 KILN 071959
FFWILN
INC115-155-KYC015-023-037-041-077-081-117-191-OHC025-080200-
/O.NEW.KILN.FF.W.0005.190207T1959Z-190208T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
259 PM EST THU FEB 7 2019
The National Weather Service in Wilmington has issued a
* Flash Flood Warning for...
Ohio County in southeastern Indiana...
Switzerland County in southeastern Indiana...
Carroll County in northern Kentucky...
Kenton County in northern Kentucky...
Northwestern Bracken County in northern Kentucky...
Campbell County in northern Kentucky...
Boone County in northern Kentucky...
Northern Grant County in northern Kentucky...
Northern Pendleton County in northern Kentucky...
Gallatin County in northern Kentucky...
Southern Clermont County in southwestern Ohio...
* Until 900 PM EST Thursday.
* At 258 PM EST, radar indicated that thunderstorms had produced
heavy rain across the warned area. Heavy rain continues to move
into the area with another 1 to 1.5 inches possible. Runoff from
this excessive rainfall will cause flash flooding to occur.
* Some locations that will experience flooding include...
Cincinnati, Covington, Florence, Independence, Erlanger, Fort
Thomas, Newport, Edgewood, Alexandria, Elsmere, Fort Mitchell,
Villa Hills, Highland Heights, Taylor Mill, Bellevue, Fort Wright,
Dayton, Ludlow, Carrollton and Southgate.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. Act quickly to protect your life.
To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3874 8526 3869 8520 3893 8520 3893 8514
3896 8512 3894 8510 3901 8490 3906 8489
3915 8475 3905 8462 3907 8462 3912 8447
3904 8441 3898 8404 3877 8405 3872 8479
3860 8507 3858 8521 3873 8533 3874 8533
$$1 follow-up statement
757
WGUS71 KILN 072218
FFSILN
Flash Flood Statement
National Weather Service Wilmington OH
518 PM EST THU FEB 7 2019
INC115-155-KYC015-023-037-041-077-081-117-191-OHC025-072227-
/O.CAN.KILN.FF.W.0005.000000T0000Z-190208T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ohio IN-Switzerland IN-Carroll KY-Kenton KY-Bracken KY-Campbell KY-
Boone KY-Grant KY-Pendleton KY-Gallatin KY-Clermont OH-
518 PM EST THU FEB 7 2019
...THE FLASH FLOOD WARNING FOR OHIO...SWITZERLAND...CARROLL...
KENTON...NORTHWESTERN BRACKEN...CAMPBELL...BOONE...NORTHERN GRANT...
NORTHERN PENDLETON...GALLATIN AND SOUTHERN CLERMONT COUNTIES IS
CANCELLED...
The heavy rain has ended and rapid flooding is no longer expected to
pose a threat. Lingering high water may remain in the area, so be
alert to any lingering high water over roadways.
Please report previous flash flooding to the National Weather Service
by going to our website at weather.gov/iln and submitting your report
via social media.
LAT...LON 3874 8526 3869 8520 3893 8520 3893 8514
3896 8512 3894 8510 3901 8490 3906 8489
3915 8475 3905 8462 3907 8462 3912 8447
3904 8441 3898 8404 3877 8405 3872 8479
3860 8507 3858 8521 3873 8533 3874 8533
$$
JDRWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Feb 7, 12:48 PM EST, 2 hours 11 minutes earlier.
Area forecast discussion, Feb 7, 12:48 PM EST, 2 hours 11 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
1248 PM EST Thu Feb 7 2019
.SYNOPSIS...
A warm front will lift north across the region today and then
quickly be followed by a cold front this evening. This will keep
wet but unseasonably warm conditions in the area for one more
day. High pressure building in behind the cold front will bring
below normal temperatures but much drier weather for the end of
the week.
&&
.NEAR TERM /THROUGH TONIGHT/...
Fairly widespread dense fog was in place across the area this
morning. The visibilities have been gradually improving though
as the next round of rain has been moving northeast. Have
therefore just updated the SPS and tried to indicate that
conditions should be improving in the near term.
Surface low pressure is centered over Arkansas this morning with
a warm front extending northeast from it into the Ohio River
Valley. The surface low is forecast to deepen as it lifts
northeast across the western Great Lakes through late
afternoon/early evening. This will allow for the warm front to
push fairly quickly north across our area through early
afternoon with a trailing cold front then moving in from the
west through this evening. Ahead of the low, a strengthening
60+ knot 850 mb jet will pivot up across our area through this
afternoon. This will continue to pull an unseasonably warm and
moist airmass up across the region through the day. While
instability will be minimal with both surface based and mu capes
generally less than 250 J/KG, it will likely not take much to
get at least some embedded thunderstorms given the strong
forcing. This will result in a conditional severe threat
depending on the amount of instability. Low level wind fields
are fairly impressive so think we could get into a few hour
severe threat window late this afternoon into early evening,
until the cold front moves through. The main threat will be
damaging winds with a low end tornado threat, especially across
southwest portions of our fa. Also, given the saturated soil,
it will likely be possible to down some trees with sub severe
wind values.
Meanwhile, the flash flood/flood threat will remain a concern
into this evening. After yesterday's widespread moderate to
heavy rainfall, soils are saturated and the sub surface soil is
likely still frozen. This will lead to very rapid runoff with
any additional moderate to heavy rainfall. With PW values way
above normal and the possibility of embedded convective pcpn,
will have to keep a close eye on possible flooding as we
progress through the day and into the evening.
As the warm front lifts north today, temperatures will climb to
well above normal readings. Despite a relatively cool start
this morning, highs this afternoon should push well into the 60s
across much of the area with even some lower 70s possible
across the south.
&&
.SHORT TERM /FRIDAY/...
High pressure will start to build into the region during the
day. Drier air advecting in will allow for clearing skies. Good
low level mixing will result in gusty winds continuing. This
combined with highs in the 20s to lower 30s will keep cold wind
chills in place.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
Dry conditions will be in place at the start of the long term. Wind
gusts of 20 to 30 mph at the start of the long term will subside
through the night. With the combination of the wind and cool
temperatures, a few wind chill values Friday night will be in the
negative single digits. High pressure with cool and dry conditions
will continue Saturday and Saturday night.
Another unsettled pattern develops beginning on Sunday. Sunday
through Monday night precipitation will be a mix of rain and snow
near and south of the Ohio River and then is expected to be
primarily snow north of this area. The initial wave of
precipitation moves through Sunday into Sunday night. Precipitation
then pushes back northward on Monday into Monday night. Some
snowfall accumulations are expected during the Sunday to Monday
night time frame.
Warmer air works into the region for Tuesday with high temperatures
in the 40s and 50s. This will allow for precipitation to transition
over to all rain as another push of moisture works into the region.
A cold front will push through Tuesday night transitioning
precipitation over to snow showers. Winds will pick up with the
cold front and wind gusts over 30 mph will be possible.
Another upper level disturbance will move through Wednesday into
Wednesday night keeping the chance for snow showers in the forecast.
Models differ on the strength and placement of this disturbance and
therefore kept precipitation mention during the Wednesday into
Wednesday night time frame in the slight chance to chance
categories. High pressure will shift just south of the region on
Thursday with a return to dry conditions expected.
&&
.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
A warm front is lifting north across the area early this
afternoon. Along and north of the front, widespread showers with
embedded thunderstorms are continuing. This activity will
continue to lift slowly north through mid afternoon, but
additional showers and storms will spread in from the west
ahead of an approaching cold front. As a result, will continue
with showers with an occasional thunderstorm at the TAF sites
through the first 6 hours or so of the TAF period. The
precipitation and thunder threat will drop off from the west as
the cold front moves through this evening. MVFR to IFR cigs and
vsbys will be possible into early evening. Gusty west winds of
30 to 35 knots will develop on the back side of the front this
evening and continue into the overnight hours. Vsbys will
improve as the pcpn ends and the winds start to pick up, but
MVFR cigs will likely linger into Friday morning.
OUTLOOK...MVFR ceilings and visibilities possible Sunday into
Monday.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flood Watch through Friday morning for OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088.
KY...Flood Watch through Friday morning for KYZ089>100.
IN...Flood Watch through Friday morning for INZ050-058-059-066-
073>075-080.
&&
SYNOPSIS...
NEAR TERM...JGL
SHORT TERM...
LONG TERM...Novak
AVIATION...JGLHazardous weather outlook, Feb 7, 12:34 PM EST, 2 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 1234 PM EST Thu Feb 7 2019 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-081745- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke- Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison- Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway- Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown- Highland-Adams-Pike-Scioto- 1234 PM EST Thu Feb 7 2019 ...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio, South Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. A few strong to severe thunderstorms are possible this afternoon into early this evening. Damaging wind gusts, either from straight line winds or brief tornadoes is possible. After the precipitation ends, strong gusty winds will occur overnight. Wind gusts of 35 to 45 mph are possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Feb 7, 1:28 PM EST, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
128 PM EST THU FEB 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0113 PM FLOOD 1 N MORROW 39.36N 84.13W
02/07/2019 WARREN OH BROADCAST MEDIA
MASON MORROW MILGROVE RD CLOSED DUE TO HIGH WATER.
&&
CHLocal storm report, Feb 7, 1:35 PM EST, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
135 PM EST THU FEB 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0113 PM FLOOD 3 SSW WAYNESVILLE 39.50N 84.10W
02/07/2019 WARREN OH EMERGENCY MNGR
MIDDLETOWN RD AT THE COVERED BRIDGE IS CLOSED DUE TO HIGH
WATER.
&&
CHLocal storm report, Feb 7, 1:40 PM EST, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
140 PM EST THU FEB 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0113 PM FLOOD 5 SSE LEBANON 39.36N 84.17W
02/07/2019 WARREN OH EMERGENCY MNGR
STUBBS MILL RD CLOSED DUE TO HIGH WATER.
&&
CHSpecial weather statement, Feb 7, 1:47 PM EST, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Wilmington OH
147 PM EST THU FEB 7 2019
INZ058-059-066-073-074-071930-
Fayette IN-Union IN-Franklin IN-Ripley IN-Dearborn IN-
147 PM EST THU FEB 7 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT FRANKLIN AND RIPLEY
COUNTIES IN SOUTHEASTERN INDIANA...SOUTHERN UNION COUNTY IN EAST
CENTRAL INDIANA...DEARBORN COUNTY IN SOUTHEASTERN INDIANA AND
SOUTHERN FAYETTE COUNTIES IN EAST CENTRAL INDIANA UNTIL 230 PM EST...
At 147 PM EST, radar indicated strong thunderstorms along a line
extending from near Greensburg to 13 miles northwest of Osgood to
near North Vernon, moving east at 60 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Very heavy rain...
Locations impacted include...
Batesville, Aurora, Brookville, Bright, Liberty, Versailles, Milan,
Osgood, Dillsboro, Oldenburg, Moores Hill, Lake Santee, Guilford,
Salem, Wilmington, Logan, Manchester, Blooming Grove, Sunman and
Metamora.
This includes I-74 in Indiana between mile markers 145 and 170.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
Residents in these areas should remain alert. If these storms become
stronger, then a warning may be needed.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3920 8544 3927 8530 3953 8530 3967 8483
3933 8482 3903 8494 3900 8544
TIME...MOT...LOC 1847Z 256DEG 54KT 3934 8553 3921 8553 3905 8566
ARSpecial weather statement, Feb 7, 2:20 PM EST, 39 minutes before
Special Weather Statement
National Weather Service Wilmington OH
220 PM EST THU FEB 7 2019
INZ059-066-073-074-OHZ060-061-070-071-077-078-072000-
Union IN-Franklin IN-Ripley IN-Dearborn IN-Hamilton OH-Clermont OH-
Montgomery OH-Warren OH-Butler OH-Preble OH-
220 PM EST THU FEB 7 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN FRANKLIN AND
NORTHEASTERN RIPLEY COUNTIES IN SOUTHEASTERN INDIANA...SOUTHEASTERN
UNION COUNTY IN EAST CENTRAL INDIANA...NORTHERN DEARBORN COUNTY IN
SOUTHEASTERN INDIANA...NORTHERN HAMILTON COUNTY IN SOUTHWESTERN
OHIO...PREBLE COUNTY IN WEST CENTRAL OHIO...BUTLER...NORTHWESTERN
CLERMONT...WESTERN WARREN COUNTIES IN SOUTHWESTERN OHIO AND
MONTGOMERY COUNTIES IN WEST CENTRAL OHIO UNTIL 300 PM EST...
At 220 PM EST, radar indicated strong thunderstorms along a line
extending from near Lewisburg to 6 miles east of Batesville, moving
east at 50 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Very heavy rain...
Locations impacted include...
Cincinnati, Dayton, Hamilton, Kettering, Middletown, Beavercreek,
Fairfield, Huber Heights, Mason, Trotwood, Oxford, Miamisburg,
Lebanon, Forest Park, Springboro, Vandalia, Sharonville, Englewood,
Monroe and Blue Ash.
This includes the following Interstates...
I-70 in Ohio between mile markers 6 and 41.
I-71 in Ohio between mile markers 11 and 29.
I-74 in Indiana between mile markers 156 and 171.
I-74 in Ohio between mile markers 0 and 15.
I-75 in Ohio between mile markers 9 and 65.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
Residents in these areas should remain alert. If these storms become
stronger, then a warning may be needed.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3989 8468 3992 8416 3990 8417 3988 8415
3988 8405 3984 8406 3983 8409 3958 8411
3918 8429 3918 8517
TIME...MOT...LOC 1920Z 250DEG 44KT 3984 8463 3929 8509
KCLocal storm report, Feb 7, 2:31 PM EST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
231 PM EST THU FEB 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0229 PM FLOOD 2 SE BELLBROOK 39.63N 84.06W
02/07/2019 GREENE OH DEPT OF HIGHWAYS
SR 725 NEAR BELLBROOK CLOSED AT SUGAR CREEK
&&
CHThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 6, 7:45 PM EST | Dense Fog Advisory | ILN | Fayette, Franklin, Union, Wayne | 8 hr |
| Feb 7, 11:21 AM EST | Areal Flood Advisory | ILN | Dearborn, Fayette, Franklin, Ripley, Union, Wayne | 3 hr |
| Feb 7, 11:53 AM EST | River Flood Warning | ILN | Fayette, Franklin | 24 hr |
| Feb 7, 12:19 PM EST | Flash Flood Warning | ILN | Fayette, Union, Wayne | 4 hr |
| Feb 7, 1:09 PM EST | Flash Flood Warning | ILN | Dearborn, Franklin, Ripley | 4 hr |
| Feb 7, 1:28 PM EST | Flash Flood Warning | ILN | Wayne | 3 hr |
| Feb 7, 1:47 PM EST | Special Weather Statement | ILN | Dearborn, Franklin, Ripley, Union | 43 min |
| Feb 7, 2:53 PM EST | Wind Advisory | ILN | Dearborn, Fayette, Franklin, Ohio, Ripley, Switzerland and 2 more | 13 hr |
| Feb 7, 3:00 PM EST | River Flood Warning | ILN | Union, Wayne | 17 hr |
| Feb 7, 4:05 PM EST | River Flood Advisory | ILN | Dearborn, Franklin | 6 hr |
| Feb 7, 4:31 PM EST | Areal Flood Warning | ILN | Wayne | 19 hr |
| Feb 7, 4:41 PM EST | Areal Flood Warning | ILN | Fayette, Franklin, Union, Wayne | 16 hr |
| Feb 7, 4:49 PM EST | Areal Flood Warning | ILN | Franklin | 13 hr |
| Feb 7, 5:01 PM EST | Areal Flood Advisory | ILN | Dearborn, Ohio, Ripley, Switzerland | 3 hr |
| Feb 7, 2:01 PM EST | Flash Flood Warning | ILN | Campbell | 3 hr |
| Feb 7, 3:06 PM EST | Special Weather Statement | ILN | Boone, Campbell, Carroll, Gallatin, Grant, Kenton and 1 more | 39 min |
| Feb 7, 3:41 PM EST | Severe Thunderstorm Warning | ILN | Campbell | 17 min |
| Feb 7, 5:11 PM EST | Areal Flood Advisory | ILN | Bracken, Campbell, Pendleton | 3 hr |
| Feb 7, 5:26 PM EST | Areal Flood Advisory | ILN | Lewis, Mason | 12 hr |
| Feb 6, 7:19 PM EST | River Flood Warning | ILN | Pike, Scioto | 8 days |
| Feb 6, 7:59 PM EST | Areal Flood Advisory | ILN | Fairfield, Hocking, Pickaway, Ross | 21 hr |
| Feb 7, 10:04 AM EST | River Flood Warning | ILN | Franklin, Madison, Pickaway | 57 hr |
| Feb 7, 11:34 AM EST | River Flood Warning | ILN | Clermont, Hamilton, Warren | 20 hr |
| Feb 7, 11:34 AM EST | River Flood Warning | ILN | Clermont, Hamilton | 29 hr |
| Feb 7, 11:50 AM EST | Areal Flood Advisory | ILN | Butler, Hamilton, Montgomery, Preble, Warren | 3 hr |
| Feb 7, 11:53 AM EST | River Flood Warning | ILN | Butler | 49 hr |
| Feb 7, 1:06 PM EST | Areal Flood Warning | ILN | Butler, Hamilton | 7 hr |
| Feb 7, 2:02 PM EST | Areal Flood Warning | ILN | Champaign, Clark, Logan, Miami, Shelby | 50 hr |
| Feb 7, 2:20 PM EST | Special Weather Statement | ILN | Butler, Hamilton, Montgomery, Preble | 40 min |
| Feb 7, 2:22 PM EST | Areal Flood Warning | ILN | Greene, Warren | 30 hr |
| Feb 7, 2:43 PM EST | River Flood Warning | ILN | Adams | 30 hr |
| Feb 7, 3:03 PM EST | Special Weather Statement | ILN | Champaign, Clark, Clinton, Delaware, Greene, Madison and 2 more | 42 min |
| Feb 7, 3:13 PM EST | River Flood Warning | ILN | Miami, Montgomery | 34 hr |
| Feb 7, 3:13 PM EST | River Flood Warning | ILN | Montgomery | 36 hr |
| Feb 7, 3:13 PM EST | River Flood Warning | ILN | Warren | 34 hr |
| Feb 7, 3:13 PM EST | River Flood Warning | ILN | Butler, Hamilton | 28 hr |
| Feb 7, 3:25 PM EST | Areal Flood Advisory | ILN | Clark, Delaware, Fairfield, Franklin, Licking, Madison and 2 more | 6 hr |
| Feb 7, 3:34 PM EST | Tornado Warning | ILN | Clark, Madison | 9 min |
| Feb 7, 3:46 PM EST | Flash Flood Warning | ILN | Brown, Clark, Clermont, Clinton, Fayette, Greene and 2 more | 99 min |
| Feb 7, 4:19 PM EST | Special Weather Statement | ILN | Fairfield, Hocking, Pickaway, Ross | 56 min |
| Feb 7, 4:28 PM EST | Severe Thunderstorm Warning | ILN | Fairfield, Pickaway | 32 min |
| Feb 7, 4:51 PM EST | Areal Flood Warning | ILN | Fairfield, Hocking, Pickaway, Pike, Ross | 13 hr |
| Feb 7, 5:15 PM EST | Areal Flood Warning | ILN | Montgomery | 3 hr |
| Feb 7, 5:23 PM EST | Areal Flood Advisory | ILN | Brown, Clark, Clinton, Fayette, Greene, Highland and 1 more | 5 hr |
| Feb 7, 6:15 PM EST | River Flood Warning | ILN | Shelby | 24 hr |
| Feb 7, 6:52 PM EST | Areal Flood Warning | ILN | Delaware | 64 hr |
Nearby
Flash Flood Warnings in Kentucky, 2019Flash Flood Warnings in Indiana, 2019Flash Flood Warnings in Ohio, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.